# SDR PLG22796E1

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55280
- Make and model: Beech 1900
- Aircraft serial: UC116
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Not Latched
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURNG FLIGHT NR 4693, FROM LGA TO ROC, CREW NOTICED LEFT ENGINE COWLING OIL SERVICE DOOR OPEN.  AIRCRAFT DIVERTED TO ALB AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED AND INSPECTED DOOR AND LATCH MECHANISM.  NO DEFECTS WERE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
